# SDR ABXA9600528

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5240 · Service Doors
- Part: Crank Assy
- Part number: 49157581
- Condition: Broken
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD'S 81-10-10 AND 90-18-03 SB'S 52-125 REV 5 AND SB 52-127, REV 2, FOUND CRANK ASSEMBLY SERVICE DOOR OPEN LATCH BROKEN.  REPLACED CRANK ASSEMBLY IAW DC-9 MM.
